# SDR 98ZZZX1901

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Fork
- Part number: 57D0495
- Condition: Cracked
- Location: Propeller
- Part time: 7,664 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER INSPECTION FOUND FORWARD EAR OF PITCH CHANGE FORK CRACKED IN INBOARD RADIUS OF PITCH PIN ENGAGEMENT SLOTS.  FOUR CRACKS.
